# SDR DALA2023040402606

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR SKIN FROM FR13 BTW STR2L TO STR3L ON UPPER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC. FR13 BTW STR2L AND STR3L AS PER A330 SRM 53-11-11-300-003. (2697839)
